# SDR ASAA2025021055817

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44113
- Aircraft time: 26,206 hours, 8,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM: EMERGENCY LIGHT ABOVE 27LH DOES NOT ILLUMINATE WHEN SELECTED. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR POWER SUPPLY M2626 S/N 437601 IAW BOEING 737-900 AMM 33-51-06-960-805. LIGHT OP CHECK SUCCESSFUL IAW STEP 4E(6) BOEING 737-900 AMM 33-51-06-960-805.
